original description
(of Georgiulus hubrichti Hoffman, 1992) Hoffman, R. L. (1992). On the taxonomy of the milliped genera Pseudoiulus Bollman, 1887, and Georgiulus, gen. nov., of southeastern United States (Julida: Parajulidae). Jeffersoniana, 1: 1-19
page(s): 14 [details]
original description
(of ) Hoffman, R. L. (1992). On the taxonomy of the milliped genera Pseudoiulus Bollman, 1887, and Georgiulus, gen. nov., of southeastern United States (Julida: Parajulidae). Jeffersoniana, 1: 1-19
page(s): 9 [details]
additional source
Hoffman, R. L.; Payne, J. A. (1969). Diplopods as carnivores. Ecology (Washington D.C.), 50(6): 1096-1098. Washington [details]
new combination reference
Shelley, R. M. (2002). Parajulid milliped studies V. The genera Pseudojulus Bollman and Arvechambus Causey (Parajulinae: Aniulini). Insecta Mundi, 16(4): 191-204
page(s): 196 [details]
From editor or global species database